# SDR DALA2019072304409

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,308 hours, 37,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 654 EMERGENCY LIGHTS AT ROW 16 THRU 19 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATT CHARGER M736, OPS CK NML. REF AMM 33-51. (5445315)
